# SDR P5CA9500257

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Door Cut Out
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON CUT-OUT INTERNAL STRUCTURE ABOVE NR 3L ENTRY DOOR.  DAMAGE SMOOTHED AND TREATED ACCORDING TO BOEING SRM 51-10-01.
